Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
76 Posts
Discussion Starter · #1 ·
DOES THIS HAPPEN TO ANYONE ELSE?? DIARRHEA TAKE IMODIUM TO STOP IT THEN BLOATED AND GASSY BECAUSE I CANT GO AND THEN THE CYCLE STARTS AGAIN!! THE PAIN ON MY LEFT HAND SIDE IS BAD! ANY HELP WOULD BE APPRECIATED!I CANT STOP THE IMODIUM BECAUSE OF THE DIARRHEA--IM SO FRUSTRATED--SCARED TO GO ANYWHERE--AND GOING TO WORK IS A NIGHTMARE--I AM SO TIERD OF THIS!
 

·
Registered
Joined
·
14,427 Posts
Try taking less imodium and also try using an anti-gas product WITH the imodium (like GasX or Phayzyme or the store brands of either.. as long as it contains simethicone.) Imodium can cause gas & cramping for some.Imodium dosing can take a bit of trial and error. Try taking half a caplet or even 1/4 caplet. (Most pharmacies sell pill cutters)
 

·
Registered
Joined
·
894 Posts
you may also try a fiber, like metamucil, to absorb the excess fluid. It's not a laxative--I have 'bypass' diarrhea and it soaks up the fluid and moderates the stool. Kind of evens it out, not so loose and then not so hard. You have to find that balance.
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top